Rodrigues type formula for multi-variate orthogonal polynomials
Bull. Korean Math. Soc. 2001 Vol. 38, No. 3, 463-473
Yong Ju Kim, Kil Hyun Kwon, and Jeong Keun Lee
KAIST, KAIST, Sunmoon university
Abstract : We find Rodrigues type formula for multi-variate orthogonal polynomial solutions of second order partial differential equations.
Keywords : multi-variate orthogonal polynomials, partial differential equations, Rodrigues type formula
MSC numbers : 33C50, 35P99
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd